# SDR DL76G050053

- Difficulty date: January 22, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N1612T
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 16,750 hours, 2,708 cycles
- Engine: Ge CF680C2B6F
- Engine time: 16,107 hours, 2,621 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: CF680C2B6F
- Part serial: 706319
- Condition: Leaking
- Location: Nr 1
- Part time: 16,107 hours, 2,621 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

DURING L/O CHECK OIL LEAK IN D-SUMP AREA BEYOND M/M LIMITS.  REPLACED ENGINE.
